# SDR CA100705002

- Difficulty date: July 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6
- System (JASC): 3200 · Landing Gear System
- Part: Bungee
- Part number: TBC6U11791
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSTALLATION BUNGEE CORD BROKE.  HAD 2 REPORTS FROM 2 DIFFERENT CUSTOMERS FROM 1 BATCH OF PARTS.  20 PARTS IN TOTAL MADE UNDER THIS BATCH.  NO REPORTS OF FAILURES FROM OTHER BATCHES.  7 PARTS WITH ONE CUSTOMER, THE REMAINING 11 REMOVED FROM STOCK.  NO REPORT OF THE 7 OUTSTANDING FAILING.  IN PROCESS OF ADVISING CUSTOMER.  THE CURRENT PDA APPROVAL DOESN`T CALL FOR ANY "PROOF TESTING".  PROOF TESTING IS GOING TO BE ADDED TO PART PRODUCTION TO CATCH ANY POSSIBLE FUTURE FAILURES.  THE 7 CUSTOMER PARTS ARE GOING TO BE REPLACED.  THE BUNGEE CORD IS A NON CRITICAL PART AND HELPS HOLD THE BLIND ASSEMBLY WHICH IS BASICALLY A DUST COVER FOR GRAVEL STRIPS.  THE 2 FAILURES HAPPENED DURING INSTALLATION WHILE THE AIRCRAFT WAS UNDERGOING MAINTENANCE.  1 OF THE 2 FAILURES IS SUSPECTED OF STRETCHING THE BUNGEE TOO FAR DURING INSTALLATION.
